# SDR 0202319919

- Difficulty date: July 17, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- Aircraft time: 85,070 hours, 73,949 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Location: Right
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SLIGHT HAZE, FUMES, AND THE AFT LAV SMOKE DETECTOR SOUNDED DURING TAKEOFF. SYMPTOMS LASTED A COUPLE OF MINUTES THEN CLEARED AND THE ALARM STOPPED. FLIGHT RETURNED TO AN UNEVENTFUL LANDING AT MSP. MAINTENANCE REPLACED THE RIGHT ACM AND WATER SEPARATORS AND CLEARED DUCTS OF RESIDUE. RAN PACKS FOR TWO HOURS. NO HAZE OR SMELL DEVELOPED. AIRCRAFT RETURNED TO SERVICE.
